Random modulation of solitons for the stochastic Korteweg-de Vries equation
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 2, p. 251-278
@article{AIHPC_2007__24_2_251_0,
     author = {de Bouard, A. and Debussche, A.},
     title = {Random modulation of solitons for the stochastic Korteweg-de Vries equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {24},
     number = {2},
     year = {2007},
     pages = {251-278},
     doi = {10.1016/j.anihpc.2006.03.009},
     zbl = {1158.60359},
     mrnumber = {2310695},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2007__24_2_251_0}
}
de Bouard, A.; Debussche, A. Random modulation of solitons for the stochastic Korteweg-de Vries equation. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 2, pp. 251-278. doi : 10.1016/j.anihpc.2006.03.009. http://www.numdam.org/item/AIHPC_2007__24_2_251_0/

[1] Abdullaev F., Darmanyan S., Khabibullaev P., Optical Solitons, Springer Series in Nonlinear Dynamics, Springer-Verlag, Berlin, 1993.

[2] Ablowitz M.J., Segur H., Solitons and the Inverse Scattering Transform, SIAM, Philadelphia, 1981. | MR 642018 | Zbl 0472.35002

[3] Bass G.G., Kivshar Y.S., Konotop V.V., Sinitsyn Y.A., Dynamics of solitons under random perturbations, Phys. Rep. 157 (1988) 63-181. | MR 920335

[4] Benjamin T.B., The stability of solitary waves, Proc. Roy. Soc. London Ser. A 328 (1972) 153-183. | MR 338584

[5] De Bouard A., Debussche A., On the stochastic Korteweg-de Vries equation, J. Funct. Anal. 154 (1998) 215-251. | Zbl 0912.60074

[6] De Bouard A., Debussche A., The stochastic nonlinear Schrödinger equation in H 1 , Stochastic Anal. Appl. 21 (2003) 97-126. | MR 1954077 | Zbl 1027.60065

[7] De Bouard A., Debussche A., Tsutsumi Y., White noise driven Korteweg-de Vries equation, J. Funct. Anal. 169 (1999) 532-558. | Zbl 0952.60062

[8] A. de Bouard, A. Debussche, Y. Tsutsumi, Periodic solutions of the Korteweg-de Vries equation driven by white noise, SIAM J. Math. Anal., in press. | Zbl 1075.35121

[9] Da Prato G., Zabczyk J., Stochastic equations in infinite dimensions, in: Encyclopedia of Mathematics and its Application, Cambridge University Press, Cambridge, 1992. | MR 1207136 | Zbl 0761.60052

[10] Debussche A., Printems J., Numerical simulation of the stochastic Korteweg-de Vries equation, Phys. D 134 (1999) 200-226. | Zbl 0948.76038

[11] Falkovich G.E., Kolokolov I., Lebedev V., Turitsyn S.K., Statistics of soliton-bearing systems with additive noise, Phys. Rev. E 63 (2001) 025601(R).

[12] Freidlin M.I., Wentzell A.D., Random Perturbations of Dynamical Systems, Comprehensive Studies in Mathematics, Springer-Verlag, Berlin, 1984. | MR 722136 | Zbl 0922.60006

[13] Garnier J., Long-time dynamics of Korteweg-de Vries solitons driven by random perturbations, J. Statist. Phys. 105 (2001) 789-833. | Zbl 0999.35086

[14] Grillakis M., Shatah J., Strauss W., Stability theory of solitary waves in the presence of symmetry I, J. Funct. Anal. 74 (1987) 160-197. | MR 901236 | Zbl 0656.35122

[15] Gyöngy I., Krylov N.V., Existence of strong solutions for Itô's stochastic equations via approximations, Probab. Theory Related Fields 105 (1996) 143-158. | MR 1392450 | Zbl 0847.60038

[16] Herman R., The stochastic, damped Korteweg-de Vries equation, J. Phys. A. 23 (1990) 1063-1084. | Zbl 0706.60068

[17] Konotop V.V., Vasquez L., Nonlinear Random Waves, World Scientific, Singapore, 1994. | MR 1425880 | Zbl 1058.76500

[18] Martel Y., Merle F., Asymptotic stability of solitons for subcritical generalized KdV equations, Arch. Ration. Mech. Anal. 157 (2001) 219-254. | MR 1826966 | Zbl 0981.35073

[19] Martel Y., Merle F., Asymptotic stability of solitons of the subcritical gKdV equations revisited, Nonlinearity 18 (2005) 55-80. | MR 2109467 | Zbl 1064.35171

[20] Martel Y., Merle F., Tsai T.P., Stability and asymptotic stability in the energy space of the sum of N solitons for subcritical gKdV equations, Comm. Math. Phys. 231 (2002) 347-373. | MR 1946336 | Zbl 1017.35098

[21] Miura R.M., The Korteweg-de Vries equation: a survey of results, SIAM Rev. 18 (1976) 412-459. | Zbl 0333.35021

[22] Pego R.L., Weinstein M.I., Eigenvalues, and instabilities of solitary waves, Philos. Trans. Roy. Soc. London Ser. A 340 (1992) 47-94. | MR 1177566 | Zbl 0776.35065

[23] Pego R.L., Weinstein M.I., Asymptotic stability of solitary waves, Comm. Math. Phys. 164 (1994) 305-349. | MR 1289328 | Zbl 0805.35117

[24] J. Printems, Aspects Théoriques et numériques de l'équation de Korteweg-de Vries stochastique, thèse, Université Paris-Sud, Orsay, France, 1998.

[25] Scalerandi M., Romano A., Condat C.A., Korteweg-de Vries solitons under additive stochastic perturbations, Phys. Rev. E 58 (1998) 4166-4173.

[26] Temam R., Sur un problème non linéaire, J. Math. Pures Appl. 48 (1969) 159-172. | MR 261183 | Zbl 0187.03902

[27] Wadati M., Stochastic Korteweg-de Vries equation, J. Phys. Soc. Japan 52 (1983) 2642-2648.

[28] Wadati M., Akutsu Y., Stochastic Korteweg-de Vries equation with and without damping, J. Phys. Soc. Japan 53 (1984) 3342-3350.